Addiction: Substance Abuse Community
When will stomach ached stop
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

When will stomach ached stop

I took 5 daily for around 4 yrs, i've been off little over a month, with Suboxone (i took for about 4 days). I never had serious aches, exept for back (bulging dics) and shoulder (bone spur) which is the reason I got on hydrocodone in the first place. These are now really hurting again, but the stomach issue is a dull, constant ache.....when will it end? it's been over a month for crying out loud. Don't know how much more I can take. My sinuses are draining horribly and I read where this will upset stomach and bowels, so I've increased my water intake thinking this might help...anyway if you could shed some light on why my stomach is still upset, that would be much appreciated.
thanks
5 Comments Post a Comment
Blank
3197167_tn?1348972206
Welcome to the forum!  I'm gonna ask a few questions....to clarify...hope that won't perturb you.

How many total days have you been off all opiates (hydros AND subs)?

Have you taken anything for your stomach......anything at all?

Increasing you water intake is a GREAT thing to be doing!  It will thin the muscous secretions from your sinuses.  Are you taking any sinus meds?

How about vitamins, minerals, aminos, any supplements you are on?

We have opiate receptors in our gut.  A LOT of our issues settle there until we are clean awhile.

Hope the questions don't frustrate you...but it's hard to help with suggestions if we don't know more first, K?
Blank
Avatar_n_tn
not offended at ALL! in fact thanks so much for the input! ok let's see if I can answer you questions:
been off hydro since 05/21/13
I've taken prilosec for 15 or so yrs, I'm currently taking claritin-D 12hr, Mens one a day, crestor, metformin, one baby aspirin.

I've noticed that stomach seems to ache worse after eating.....
Let me know if you need anything else
Blank
3197167_tn?1348972206
You describe your stomach as a dull, constant ache.  I, myself was on hydros (WAY more than you per day) and I didn't experience the same thing you are describing.  

You said you have been off the opiates for a month.  My gastrointestinal tract took some time to re-adjust to being off opiates but I wasn't on any other meds that "can" affect your GI tract.

If I were in your shoes, I'd talk to your dr. about this if it continues to bother you.  You said you have been on prilosec for 15 yrs and also take metforminl.  The info I read about prilosec suggested that it should only be taken short term.  That it wasn't for long term use.  Some possible side effects from Prilosec were:  headache, abdominal pain, nausea, diarrhea, vomiting and gas.  Also, with the metformin...under the "less serious" side effects these were listed:  mild nausea, vomiting, diarrhea, gas and stomach pain.  That particular antidiabetic med says it "may" cause a build-up of latic acid in the body.....and a dr. should be consulted if you have concerns about that.

Since both those meds can affect your stomach.....maybe your best bet is to discuss how you are feeling with your dr.  Especially since you are concerned enough to ask about this stomach issue, it might give you more peace of mind.  Especially if you began taking the prilosec AFTER you started the metformin.....there is a possiblity that there is a connection.

If you are not constipated, on immodium or pepto.....it may not be related to the elimination of hydrocodone.  Hope this at least gives you some "food for thought".

I, too, have back and shoulder pain issues.....give yourself more time to be off the pain meds before you re-evaluate your pain levels.  Your opiate receptors and your neurotransmitters are still re-regulating.  Our bodies
have a natural opiate.....endo morphine....aka...endorphin.  They will begin to help as you heal.  Big congrats on 30+ days off the hydros!!!  That's fantastic!!
Blessings to you,
Connie

  
Blank
Avatar_n_tn
Thank you so much for your time! It's people like you that take the time to help people that this world is severely lacking. You ended with Blessings to you. so I feel I can say yes i could never have stopped had it not been for the Lords help. He has brought me out of the abyss and now satan is trying to trip me up..please keep praying for me.

thanks
John R.
Tx
Blank
3197167_tn?1348972206
You got it, John.....and please talk to your dr. if your stomach continues to trouble you. K?  The lactic acid build up (just a possiblity on metformin) can truly be a serious thing.....just wanted you to know.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
4810126_tn?1395030098
Blank
EvolverU
Boston, MA
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
2107676_tn?1388977459
Blank
Pat1956100
Canada
1827057_tn?1397523877
Blank
ricart70
IN
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA